# SDR DALA2024030102889

- Difficulty date: February 27, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 90,693 hours, 40,687 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: UNKNOWN
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3239 DISC: ENTRY DOOR ARMING LEVER HARD TO OPERATE, ARMED/DISARMED INDICATOR WORDS/WINDOW ON THE DOOR IS NOT VISIBLE WHEN DOORS ARE ARMED/DISARMED / INTERIOR. C/A: L1 & R1 DOOR ARMING INDICATOR BLOCKED BY RED BRACKET WHEN DOOR SLIDES ARE ARMED.  REMOVED UPPER DOOR LININGS ONLY ON L1 AND R1 DOORS. ADJUSTED RED INDICATOR BRACKET AND RE-SECURED OBSTRUCTING INSULATION AND RE-INSTALLED L1 AND R1 DOOR LININGS PER A320 AMM 25-23-46. PERFORMED FUNCTIONAL CHECK OF THE MECHANICAL LOCKING INDICATION PER A320 AMM 52-10-00-720-004-A. INDICATION OPERATES AS NOTED PER AMM. OK FOR SERVICE.
